# SDR SWAA2017050213500

- Difficulty date: April 25, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 66,997 hours, 39,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A7700
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BULKHEAD CEILING BEADED WEB CRACKED AT BS. 663, LBL 32.  REPAIRED THE WEB IAW EA.
